# SDR V2JA201201160014

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N143SL
- Make and model: Piagio P180
- Aircraft serial: 1109
- Aircraft time: 4,219 hours, 3,180 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON APPROACH, ENCOUTERED UNCOMMANDED AUTOFEATHER, LANDED WITHOUT INCIDENT.
